Jump to content
Important Survey - Please Participate ×

Withdrawal support


[vi...]

Recommended Posts

Hi, I have been using different benzos for at least 12 years. I am a 48 year old female. Presently Xanax. I am not an accidental addict. I do not take as prescribed. I take less or more. Approximately 1-2 milligrams daily. I am prescribed 4 milligrams daily. I Have problems with other substances. So I am an addict and was long before benzos entered my life. I am constantly in withdrawal. PAWS. It would seem anyways. I am looking for support and advice. The drug no longer works as it's supposed to. No surprise there either. And I know sobriety is a must from all substances and no, I am not there. Not sure if you can even advise knowing I am not just a benzo addict. But any help or advice I would appreciate.

Thank you

Link to comment
Share on other sites

Welcome to the forum!  We're glad to have you as a new member.  In order to taper off benzos, one must establish a steady daily dose and taper slowly from that. If you're on multiple drugs, it's best to taper off one at a time. 

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

General Taper Plans

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...